# SDR 2018FA0000213

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N914SA
- Make and model: Amtr KITFOX
- Aircraft serial: KA11219208
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 35027000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND A CRACK IN THE PAINT ON THE BACKSIDE OF THE NOSE STRUT AT THE WELD AREA FOR THE PIVOT TO STRUT LOCATION.  AFTER REMOVING THE PAINT USING PAINT STRIPPER THERE WAS A CRACK ALONG THE BOTTOM OF THE WELD.  CONTACTED KITFOX AND THEY PROVIDED A REPLACEMENT STRUT.  THIS WAS THE SECOND TIME THIS OCCURRED, BUT IN 199 HOURS
